I ran out of mirtazapine (30mg per day) which I take for severe anxiety along with Effexor and forgot to pick it up last night so I had to miss that dose, and so I picked it up today but I just went to take it and I think I forgot it at the till when I bought groceries and had it with me, and now the store is closed so I’m going to miss two nights in a row... it helps me sleep so I already barely slept last night and now I won’t be able to sleep again tonight, I’m wondering if I take it in the morning (if I can find it) will it make me too drowsy to function? Because when I take it at night it knocks me out and if I try to fight it I feel drunk and woozy. I have to work at 5pm so it can’t debilitate me for that. Will I start to withdraw if I don’t take it until tomorrow night? I have such severe anxiety when I’m not on my meds that I can’t leave the house, I don’t want to have that.
Hey concernedmedicator, I like that name by the way! I was on 30mg of Mirtazapine and it allowed me to sleep well. You shouldn't take them in the morning hrs. as they make you to drowsy. Do you have any other med's that can help you sleep till you get the other filled? I no longer take Mirtazapine, my doctor gave me Diazepam 10mg to take at bedtime to relax my muscle more! I have severe spinal stenosis & Fibro. (very painful)! In addition I need to take Lyrica 150mg for nerve pain. Make sure that your scripts are always filled on time so you don't have to be without. You won't go into withdrawal in (3)days from Mirtazapine, they are not like benzo's!
Take care & get your med's filled!
I would not take it in the morning, especially if it helps you sleep at night. Just take it at night as you normally do. You don't want to be driving or walking around if it kicks in and knocks you out. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Apr 2012 • 2 answers
Updated 18 Nov 2012 • 4 answers
Updated 1 Apr 2015 • 1 answer
Updated 2 Jul 2017 • 2 answers
Updated 11 days ago • 1 answer